# SDR DALA2018112006714

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 48,311 hours, 4,363 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: R4 Door Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7104, L/P 5212789) STATUS MESSAGE DOOR FLT LOCK 4R. T/S PER B777 FIM 52-11. ALL OPS SATIS DOOR FLT LOCK 4R STATUS MSG. NO LONGER PRESENT.
